# SDR HEEA968636

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate Assy
- Part number: 214010500115
- Condition: Overspeed
- Location: M/R
- Part time: 2,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE OVERSPEED INSPECTION.  OVERSPEED TO 112%.  (2500 HOUR OVERHAUL DUE)
